# SDR CALA2013123094027

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,231 hours, 24,006 cycles
- Engine: Pwa PW2037
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWR XFER UNIT STATUS MESSAGE.  COMPLIED WITH MEL 3161B. PLEASE FOLLOW FIM 29-22-00, FIG 104 FOR TROUBLE SHOOTING PURPOSE.
